# SDR ASOA2014101511420

- Difficulty date: September 17, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,608 hours, 20,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 595 FRAME IS CORRODED AT STRINGER 27 IN AVIONICS BAY.  REMOVED CORROSION FROM FRAME IAW SRM 51-21-06-001-001-A01.
